# SDR DALA2015110606756

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RT SEAT TRACK, X -22, BS 1018 AT PAX CABIN.   THE SEAT TRACK WAS REPAIRED IAW SRM 53-05, FIG 4A, SHEET 1 AND 51-10-3, PAR 21-14 AND 38.
